Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 11:28:02 PM

Login with username, password and session length


Members
  • Total Members: 23369
  • Latest: donasim
Stats
  • Total Posts: 636851
  • Total Topics: 48340
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: It's snowing today...  (Read 1046 times)

0 Members and 1 Guest are viewing this topic.

Offline rondrond

  • Member
  • Posts: 1,712
It's snowing today...
« on: February 01, 2011, 03:00:08 PM »
and I feel it in my joints, and back and knees and my capped tooth..of all places.

Taxi Service...





I had already heard it was going to snow and ice so I got Daniel up and told him that I needed him. It has got to where I can barely make it out of Walmart without crying. My back and legs hurt so bad and now ny ankles have joined the chorus, along with some hard scaly patches on my ankles.

DrG states that it is eczema brought on by the weather.  ??? I've never had it before... so I wanted to know what preventive measures one could do,  as ...I don't like it..not one little bit.

Apparently, there is not really much that can be done, just apply lotion, and when the weather changes, it should go away.

Gave me my RX for Lyrica which is still sitting here unopened, but I guess that I will open it tonight and try it. I already know that my problem with it is that it has listed as a side effect of decreased sex drive and that is my only enjoyment in life these days. (it's all about getting it up and getting it out)  ;D


She set an appt with the neurologist as my right little finger and the ring finger are numb going down to my elbow. I thought it was carpal tunnel, but she said..no, probably a pinched nerve.

I finally got a haircut. It was down to my shoulders. Convinced Daniel to shave off that long string of beard hanging off his chin....looked like a nanny goats beard. ..

We went to get his truck registration sticker and then to see mom who has a sore throat...again. I got the flu from my flu shot and gave it to Katie, who gave it to mom. The onset was the worse as your head felt like it was going to split open.

Then we went by the nursing home to visit Katie. They finally came by to pick up her wheelchair which I had ut in the garage. I plugged it in, yet when it came time to drive ti to this guys van, it wouldn't come on. The van driver, Jorge, did not speak English very well and when I realized that he was not going to take the chair to Katie unless it was running, immediately forgot all my Spanish and just shook my head and kept smiling and saying "it's ok" and kept pushing it up the ramp and in the van. I even strapped it in for him.

Well, apparently, it has something called gel batteries, and when they went dead, they now don't recognized a signal from the charger to charge? Stupidest thing I ever heard of for a $30,000.00 chair.....AAnnDD since she is in a facility, the Mobility Services won't come and fix it as she is now not under their jurisdiction....bull..bullbulllbull...

I just looked at the Nursing home administrator, shrugged and said "well, I'm not paying to have it fixed"

"I may not be exactly where I want to be, but I sure as Hell am not where I was"
Wynnona Judd

Diagnosed/HIV
1993
AZT
Norvir
1994-2001
Crixivan/Epivir/Zerit
No Meds for 7 Years

04jul07/DVT-right leg/Bi Lateral PE's     
16oct08/DVT-left leg
Sept '09  6 blood clots in left arm
Coumadin 5mgs
                                     
Atenolol/50mg/2x
Hydrochlorth 25mg/1x
Gemfibrozil/300mgs/2X
Symbicort
Proventil Inhaler
Potassium
Rhinocort


*APR 08~Viramune/Truvada
March08  CD4 330 23% VL 452.000 
*Jan09 Med change~Epzicom/Viramune

Aug09   CD4 523 23%  VL<48
Diagnosed: COPD
Dec 2013: CD4 645 45% VL 49
Med Change: Viramune/Epivir/Ziagen/Isentress

Offline Jeff G

  • Administrator
  • Member
  • Posts: 11,409
  • How am I doing Beren ?
Re: It's snowing today...
« Reply #1 on: February 01, 2011, 03:05:35 PM »
Hi Ron ... its good to hear from you again !

Offline bear60

  • Member
  • Posts: 4,104
Re: It's snowing today...
« Reply #2 on: February 02, 2011, 11:55:20 AM »
Hey Ron
I hear you about the aches and pains.
The one thing that POPS out at me in your post, no pun intended, is getting it up.  I wouldnt worry too much about the side effect literature.  If this is something you need to take, go ahead, and if getting it up does become a problem, then its time to have concerns.  I am taking Celexa, and my doc said the most likely side effect is loss of libido.  But I have not noticed any issues on that account, really.!!
I just think worrying about side effects before they happen is counter productive.
Be well.

Joel

PS
I decided to add this just as a FYI.  My partner Kurt went thru a lot of problems with neuropathy and not only does it affect your feet, it can affect your ability to "get it up". 
« Last Edit: February 02, 2011, 12:45:52 PM by bear60 »
Poz Bear Type in Philadelphia

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.